MathSciNet Relay Station
MathSciNet bibliographic data
MR1601426 (2000c:52011) 52A40
Lutwak, Erwin; Zhang, Gaoyong Blaschke-Santaló inequalities. J. Differential Geom. 47 (1997), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement